# SDR CALA2023092102838

- Difficulty date: September 12, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 76,324 hours, 26,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE DURING INSOECTION IF MAUN CABIN DOOR FOUND HILOCK WAS MAKING CONTACT WITH DOOR FRAME STRUCTURE. PERFORMED ASJUSTMENT OF THE CONTROL ARM IN REF 737 AMM 52-11-00, NO JOY. SUGGEST VERTICLE ADJUSTMENT AND HORZONAL ADJUSTMENT WITH INTERNAL MEASUREMENTS. C/W FWD DOOR L1 ADJUSTMENT PER AMM 52-11-00-820-801. UP TO AND INCLUDING STEPS G(3)1. ACCP FPI, INSP OF L1 DOOR UPPER AFT STOP FTG, UPPER AFT TORQUE T UBE CRANK FTG, UPPER FWD SEAL RETAINER. REF: SOPM 20-20-02. ACCP HFEC COUNTER SINK AND HOLE PROBE INSP OF THE UPPER AFT STOP FIT TING BEARING PLATE HOLE REF: 737 NDT PART 6-53-30-00 PROC 4, 737 REF ABOVE NDT INSP WORK STEPS ACCOMPLISHED REF AVO 11181 REV A STEPS 5 - 15 BY EMP U264929. NDT PART 6-51-00-00- PROC 16. ACCP HFEC HOLE PROBE INSP OF L1 D OOR UPPER FWD HI-LOCK FASTENER HOLE. REF: 737 NDT PART 6-51-00-0 0 PROC 16. NO DEFECTS NOTED AT THIS TIME. PERFORMED RII INSPECTION AND VERIFIED ADJUSTMENT/ RIG OF L1 DOOR REF AMM 52-11-00-820-801 STEP L(1) TO STEP U(1)(D). PERFORMED RII INSPECTION AND VERIFIED ADJUSTMENT/ RIG OF L1 DOOR REF AMM 52-11-00-820-801 STEP U(2). PERFORMED REQUIRED RII INSP AND VERIFIED ADJUSTMENT/ RIG OF L1 DOOR THROUGH AMM 52-11-00-820-801 STEP G.-K.(1)(G). C/W WITH L1 DOOR ADJUSMENT REF AMM 52-11-00-820-801 STEP L (1) TO STEP U(1) (D). ADD EMP:346844 COMPLETED DOOR ADJUSTMENT RIG PER A.M.M. 52-11-00-820-801 THRU STEP U2. WORK STEP IS RII. REMOVED AND REPLACED L1 GUIDE ARM ROD END AT DOOR ATTACHMENT POINT AND FOWARD ENTRY DOOR
